# SDR UALA2011070803398

- Difficulty date: July 8, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,565 hours, 10,916 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 6AB EMERGENCY LIGHTS DAMAGED INOP.   REPLACED 2 EA SEAT LIGHT ASSYS, OPS GOOD.
